Generalized integral type mappings on orthogonal metric spaces

Keywords: fixed point, integral type mapping, orthogonal metric space
Published online: 2022-12-30

Abstract


This study is devoted to investigate the problem whether the existence and uniqueness of integral type contraction mappings on orthogonal metric spaces. At the end, we give an example to illustrative our main result.

Article metrics
PDF downloads: 469
Abstract views: 667
How to Cite
(1)
Acar Ö., Erdoğan E., Özkapu A. Generalized Integral Type Mappings on Orthogonal Metric Spaces. Carpathian Math. Publ. 2022, 14 (2), 485-492.